# SDR 2007UALA01790

- Difficulty date: June 2, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 24,859 hours, 5,710 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN DRIVE L LEFT IDG FAULT.  [07-06-07]  REPLACED IDG PER MM 24-11- 01,  SUBSEQUENT VERIFICATION FLIGHT CONFIRMED CORRECTION OF PREVIOUS PROBLEM.  AIRPLANE OK FOR ETOPS.
